Medical Questions > Mental Health > ADD and ADHD Forum

How long to see improvement with VyVanse side effects?

Must Read
Attention-deficit hyperactivity disorder (AD/HD) is a neurobiological disorder that can interfere in a person's daily life. Learn more about ADHD basics here....
Have doctors found an exact cause of ADHD? Do biological factors or genes have anything to do with it? More on causes and risks of ADHD development here....
What are the symptoms of ADHD and when do they first present? We outline the principal characteristics of attention deficit hyperactivity disorder to help you...
User Profile
Hi I am under the care of a psychiatrist and am on VyVanse 60 mg now after starting at 30 for a week, going to 50 for two weeks, and now am on my fourth day of 60 mg. 50 mg has been the most helpful I think with the least side effects. 60 mg has also been helpful been the side effects have been bad from upset stomach, nausea, dizziness, constipation, dry mouth, anxiety, irritability, etc. I am hoping that these go away and they seem to be lessening quite a bit each day I progress on 60 mg. However, I have a fear though that they will come back and I occasionally do get an upset stomach still, dizziness, and nausea every now and then but it's minor and doesn't stay around for more than maybe 20-30 minutes tops. I am noticing a lot of benefit with ADHD from 60 mg though. Again, I am just asking how long it might be before I could tell how bad the side effects are going to be with the 60mg dosage? It might be hard to say but I could always go down to 50 mg but I don't want to settle for that if 60 mg would be better in time once I am able to adapt to it.
Did you find this post helpful?
First Helper ari410
|

replied April 23rd, 2017
Hey! I had taken Vyvanse and it was so horrible. I had terrible heart palpitations, i fainted a fee times because the med made me very very dizzy. I lost around 30lbs (was 145lbs to 115lbs.) I had horrible diarreah, to the pointI was dehydrated (every single day, like 4-5 times a day). It sure as hell made me concentrate, however, i also have anxiety and major depression and vyvanse increased my anxiety by like 100x. The side effects didnt go away after 8 + months. I had to finally stop. I suggest not to take it, its really really bad.
|
Did you find this post helpful?
Users who thank ari410 for this post: Soccer1058 

User Profile
replied April 23rd, 2017
Experienced User
I like VyVanse. It works for me. Side effects can be tricky to deal with sometimes but every med has its ups and downs.
|
Did you find this post helpful?

User Profile
replied May 17th, 2017
Experienced User
How long did you go on VyVanse before going off Ari?
|
Did you find this post helpful?
Tags: Anxiety
Quick Reply